# SDR DL738041070

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 15,966 hours, 7,311 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Part number: 2314M106
- Part serial: 419
- Condition: Cracked
- Location: Windshield
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD WIPER ARM BROKE OFF .25 INCH ABOVE TENSIONING MECHANISM.
